| Model Number |
8886623351 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 8886623351 - 8886 6233-51 maxon 2-0 grn 75cm v20x36, lot# d4h2952y medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic sacrocolpopexy procedure, the two needle detached from the suture while suturing/preparing the suture after the patient incision.The needle fell into the patient cavity, which resulted in an extended surgical time of 30 minutes.The needle was successfully retrieved.